# SDR SCNA96439

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY POWER SUPPLY FAILED SELF TEST.  REMOVED AND REPLACED AFT EMERGENCY EXIT POWER SUPPLY AND OPS CHECKED GOOD.
